# SDR CALA2011021100083

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 32,867 hours, 10,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING AFT EMERGENCY LIGHT INOP.  REPLACED RT OVERWING AFT EMERGENCY LIGHT, OPS CHECKS GOOD.
